# SDR FDEA202508161471

- Difficulty date: August 16, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 92,612 hours, 18,633 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC70582
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE - RIGHT HAND AFT TAIL FUSELAGE EXTERNAL SKIN FOUND CORROSION BETWEEN   STATION 2140-2150, LONGERON 33 RIGHT-35 RIGHT. (LOWER EDGE OF BODY FAIRING AREA). RIGHT HAND AFT TAIL FUSELAGE EXTERNAL SKIN STATION 2140-2150, LONGERON 33 RIGHT - 35   RIGHT CORROSION REMOVED FOUND EXCEED LIMIT AS PER MD-11 SRM 53-00-01-2R FIGURE 201.   REPAIR CARRIED OUT AS PER MD-11 SRM 53-70-01-2R FIG 201 REPAIE 3. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
